Wildfire, W Kittitas/W Yakima/W Klickitat T X Sw
- When
- August 9, 12:00 AM PST to August 14, 11:59 PM PST
- Where
- W Kittitas/W Yakima/W Klickitat T X Sw forecast zone
- Reported by
- OTHER FEDERAL AGENCY
The Mud Lake fire, centered six miles northwest of Tieton, burned 4,000 acres.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PDT wrote it up.
The Mud Lake fire, centered six miles northwest of Tieton, burned 4,000 acres.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before the first event at Aug 8, 7:15 PM PST, 4 hours 45 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PENDLETON OREGON 815 PM PDT SUN AUG 8 2004 .SHORT TERM...CLEAR SKIES AND LIGHT WINDS UNDER HIGH PRESSURE ALOFT WILL ALLOW TEMPERATURES TO FALL QUICKLY TONIGHT. A VERY WEAK WEATHER DISTURBANCE WILL PUSH INTO THE HIGH PRESSURE ON MONDAY...HOWEVER THERE WILL NOT BE ENOUGH MOISTURE OR INSTABILITY TO SUPPORT ANY PRECIPITATION FROM IT. HIGH PRESSURE ALOFT WILL THEN STRENGTHEN ON TUESDAY AND CONTINUE THROUGH THE REST OF THE WEEK WITH WARMING TEMPERATURES EACH DAY AND VERY DRY CONDITIONS. THE WARMEST DAYS WILL BE THURSDAY AND FRIDAY WITH READINGS EXPECTED TO BE WELL INTO THE 90S AND A FEW LOCATIONS ABOVE 100. && .PRELIMINARY POINT TEMPS/POPS... PENDLETON (AIRPORT) 053 094 058 094 / 000 000 000 000 WALLA WALLA 059 094 062 094 / 000 000 000 000 TRI-CITIES 052 096 056 098 / 000 000 000 000 YAKIMA 052 095 056 095 / 000 000 000 000 HERMISTON 051 095 056 097 / 000 000 000 000 ELLENSBURG 051 093 055 091 / 000 000 000 000 REDMOND 046 095 050 093 / 000 005 005 000 LA GRANDE 048 093 052 093 / 000 000 000 000 JOHN DAY 049 094 051 093 / 000 000 000 000 THE DALLES 058 097 062 095 / 000 000 000 000 && .PDT WATCHES/WARNINGS/ADVISORIES... OR...NONE. WA...NONE. && 88
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PENDLETON OREGON 500 AM PDT SUN AUG 8 2004 ORZ041>050-WAZ024>030-091200- NORTH CENTRAL OREGON-CENTRAL OREGON-LOWER COLUMBIA BASIN (OR)- FOOTHILLS OF THE BLUE MOUNTAINS (OR)-BLUE MOUNTAINS-JOHN DAY BASIN- OCHOCO-JOHN DAY HIGHLANDS-GRANDE RONDE VALLEY-WALLOWA COUNTY- EASTERN COLUMBIA RIVER GORGE (WA)- EAST SLOPES OF THE SOUTHERN CASCADES-KITTITAS VALLEY-YAKIMA VALLEY- LOWER COLUMBIA BASIN (WA)-FOOTHILLS OF THE BLUE MOUNTAINS (WA)- NORTHWEST BLUE MOUNTAINS- 500 AM PDT SUN AUG 8 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. AN UPPER LEVEL HIGH PRESSURE SYSTEM WILL PRODUCE DRY AND SEASONAL CONDITIONS TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. THE UPPER LEVEL HIGH PRESSURE SYSTEM WILL DOMINATE THE WEATHER THROUGH THE PERIOD...RESULTING IN CONTINUED DRY AND WARM CONDITIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PROTOTYPE GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS ARE DISPLAYED ON THE WORLD WIDE WEB AT: WWW.WRH.NOAA.GOV/PENDLETON/FORECAST/HWOGRAPHICS/HWOGRAPHICS.PHP ALL LETTERS IN THE ABOVE URL ARE LOWER CASE...EXCEPT THE G IN HWOGRAPHICS AND THE G IN HWOGRAPHICS.PHP.
1 wildfire. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Washington in 2004Every state in 2004This day in weather historyWarnings in Washington, August 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5419025.